Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 62, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 17, 2011, 8:14 AM MDT for 5 counties in New Mexico. It took effect at Jun 17, 2011, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2011, 8:14 AM MDT (14:14 UTC)
- In effect from
- Jun 17, 2011, 2:00 PM MDT
- Expired
- Jun 17, 2011, 7:13 PM MDT
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 165 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 2.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3932 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969 WWUS84 KEPZ 171414 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 814 AM MDT FRI JUN 17 2011 ...CRITICAL FIRE CONDITIONS CONTINUE THROUGH THIS WEEKEND... .COMPLEX UPPER LEVEL TROUGH PATTERN CONTINUES TO DEVELOP OVER THE WESTERN STATES...AND WILL CARRY PACIFIC JET STREAM UNUSUALLY FAR SOUTH FOR THIS TIME OF YEAR. THIS WILL STRENGTHEN WINDS ALOFT OVER US INTO THE WEEKEND. IN A CONTINUED VERY DRY ATMOSPHERE... EFFICIENT MIX DOWN OF THESE WINDS ALOFT TO THE SURFACE AND DEVELOPMENT OF DEEPENING LEE SURFACE LOW PRESSURE OVER EASTERN NEW MEXICO...WILL CONTRIBUTE TO STRENGTHENING 20 FOOT WINDS OVER OUR REGION. LAST DISTURBANCE IN THIS PATTERN...IS EXPECTED TO SWING THROUGH THE INTER MOUNTAIN WEST EARLY NEXT WEEK. AS A RESULT...LOOK FOR BREEZY TO NEAR WINDY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR THE NEXT FEW DAYS. NMZ112-113-180330- /O.CAN.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/ /O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ /O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 814 AM MDT FRI JUN 17 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... ...FIRE WEATHER WATCH IS CANCELLED TODAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...SATURDAY...LOOK FOR 20 FOOT SUSTAINED WEST-SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. ON SUNDAY WEST-SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY SATURDAY WILL RANGE FROM 7 TO 12 PERCENT...FALLING TO 5 TO 10 PERCENT ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ055-056-180330- /O.CAN.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/ /O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ EL PASO-HUDSPETH- 814 AM MDT FRI JUN 17 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED A FIRE WEATHER WATCH THAT WAS IN EFFECT FOR TODAY. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * AFFECTED AREA...EL PASO AND HUDSPETH COUNTIES. * WIND...SUSTAINED 20 FOOT WEST-SOUTHWEST WINDS WILL REMAIN BELOW 20 MPH THIS AFTERNOON AND EARLY THIS EVENING...AS INCREASING CLOUD COVER OVERSPREADS FAR WEST TEXAS. HOWEVER CLOUDS SHOULD MOVE OUT OF THE AREA SUNDAY AFTERNOON...ALLOWING FOR SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY SUNDAY WILL RANGE FROM 5 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-111-180330- /O.UPG.KEPZ.FW.A.0055.110617T1800Z-110618T0300Z/ /O.NEW.KEPZ.FW.W.0062.110617T2000Z-110618T0300Z/ /O.NEW.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ /O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- 814 AM MDT FRI JUN 17 2011 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THIS RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONE 110...SOUTHWEST MOUNTAINS INCLUDING THE GILA AND ALDO LEOPOLD NATIONAL FORESTS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. * WIND...FRIDAY AND SATURDAY...LOOK FOR 20 FOOT WEST-SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS OVER 35 MPH. ON SUNDAY LOOK FOR WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY FRIDAY WILL RANGE FROM 3 TO 7 PERCENT IN THE BOOTHEEL REGION...TO 5 TO 9 PERCENT ACROSS THE GILA NATIONAL FOREST. MIN RH WILL RISE A LITTLE SATURDAY... RANGING FROM 5 TO 7 PERCENT IN THE BOOTHEEL REGION...TO 8 TO 11 PERCENT FOR THE GILA REGION. VALUES WILL FALL BACK 1 TO 3 PERCENT ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
1 follow-up statement
478 WWUS84 KEPZ 180113 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 713 PM MDT FRI JUN 17 2011 ...CRITICAL FIRE CONDITIONS CONTINUE THROUGH THIS WEEKEND... .COMPLEX UPPER LEVEL TROUGH PATTERN CONTINUES TO DEVELOP OVER THE WESTERN STATES...AND WILL CARRY PACIFIC JET STREAM UNUSUALLY FAR SOUTH FOR THIS TIME OF YEAR. THIS WILL STRENGTHEN WINDS ALOFT OVER US INTO THE WEEKEND. IN A CONTINUED VERY DRY ATMOSPHERE... EFFICIENT MIX DOWN OF THESE WINDS ALOFT TO THE SURFACE AND DEVELOPMENT OF DEEPENING LEE SURFACE LOW PRESSURE OVER EASTERN NEW MEXICO...WILL CONTRIBUTE TO STRENGTHENING 20 FOOT WINDS OVER OUR REGION. LAST DISTURBANCE IN THIS PATTERN...IS EXPECTED TO SWING THROUGH THE INTER MOUNTAIN WEST EARLY NEXT WEEK. AS A RESULT...LOOK FOR BREEZY TO NEAR WINDY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR THE NEXT FEW DAYS. NMZ110-111-181400- /O.CAN.KEPZ.FW.W.0062.000000T0000Z-110618T0300Z/ /O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/ /O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- 713 PM MDT FRI JUN 17 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS. FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. * WIND...SATURDAY...LOOK FOR 20 FOOT WEST-SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS OVER 35 MPH. ON SUNDAY LOOK FOR WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES BOTH DAYS ARE EXPECTED TO RANGE FROM 5 TO 7 PERCENT IN THE BOOTHEEL REGION...TO 6 TO 10 PERCENT FOR THE GILA REGION. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ112-113-181400- /O.CON.KEPZ.FW.A.0056.110618T1800Z-110619T0300Z/ /O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 713 PM MDT FRI JUN 17 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... * AFFECTED AREA...FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...SATURDAY...LOOK FOR 20 FOOT SUSTAINED WEST-SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. ON SUNDAY WEST-SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY SATURDAY WILL RANGE FROM 9 TO 13 PERCENT...FALLING TO 7 TO 11 PERCENT ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ055-056-181400- /O.CON.KEPZ.FW.A.0057.110619T1800Z-110620T0300Z/ EL PASO-HUDSPETH- 713 PM MDT FRI JUN 17 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * AFFECTED AREA...FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * WIND...SUNDAY AFTERNOON...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY SUNDAY WILL RANGE FROM 5 TO 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JMG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 17, 4:54 AM MDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 17, 4:54 AM MDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
454 AM MDT FRI JUN 17 2011
.SYNOPSIS...
MORE SUNNY...HOT...AND WINDY WEATHER TODAY THROUGH THE WEEKEND.
WE'LL SEE SLIGHTLY COOLER TEMPERATURES FOR THE MIDDLE PART OF
NEXT WEEK. WE WILL SEE CONTINUED DRY AND WARM WEATHER THROUGH THE
END OF NEXT WEEK.
&&
.DISCUSSION...
WHAT CAN I SAY...MORE OF THE SAME. WE WILL CONTINUE TO SEE
HOT...DRY AND BREEZY TO WINDY CONDITIONS TODAY...TOMORROW...SUNDAY
AND EVEN INTO MONDAY. A VERY SPRING LIKE PATTERN (EXCEPT FOR THE
TEMPERATURES) HAS RETURNED TO THE AREA. WE WILL SEE A STRONG
SOUTHWEST FLOW ACROSS THE REGION TODAY THROUGH SUNDAY AS WE RETURN
OUR GAZE TO THE WEST AS WE WAIT FOR AN APPROACHING UPPER LEVEL
TROUGH. THIS SOUTHWEST FLOW WILL HELP DEVELOP A SURFACE TROUGH
OVER THE TEXAS PANHANDLE WHICH WILL LEAD TO A STRENGTHENING
SURFACE PRESSURE GRADIENT. AS WAS THE CASE FOR MUCH OF MARCH AND
APRIL THIS SURFACE GRADIENT WILL HELP STRENGTHEN OUR AFTERNOON
WINDS. WE WILL SEE BREEZY TO WINDY CONDITIONS DEVELOP THIS
AFTERNOON. ON SATURDAY THE LEE SIDE TROUGH WILL NOT BE AS STRONG
SO WINDS SHOULD STAY IN THE BREEZY CATEGORY. ON SUNDAY THE UPPER
LEVEL TROUGH BEGINS TO APPROACH THE AREA. AS IS USUAL FOR
SPRING...BUT NOT FOR MID JUNE THE TROUGH WILL STAY NORTH...KEEP US
DRY AND GIVE US ANOTHER WINDY AFTERNOON ON SUNDAY. THE UPPER
TROUGH WILL BE SLOW TO PASS SO OUR BREEZY TO WINDY CONDITIONS WILL
LINGER INTO THE FIRST PART OF MONDAY. AS THE TROUGH SWINGS BY IT
WILL BRING A BIT OF COOLER AIR ALONG WITH...DON'T GET YOUR HOPES
TO HIGH...OUR AFTERNOON HIGHS WILL CONTINUE TO RUN ABOVE NORMAL.
FOR THE MIDDLE PART OF NEXT WEEK THROUGH THE END OF NEXT
WEEK...THE DRY LINE WILL TRY TO PUSH INTO THE REGION EACH DAY. THE
GFS INDICATES THAT WE COULD SEE SOME CONVECTION EAST OF THE RIO
GRANDE ON WEDNESDAY AND THURSDAY...BUT THE ECMWF AND DGEX KEEPS
THE DEEPER MOISTURE JUST TO OUR EAST. CONSIDERING HOW THIS YEAR
HAS GONE SO FAR...I HAVE KEPT THE POPS OUT OF THE FORECAST FOR
NOW. ALL THE EXTENDED MODELS INDICATE THAT THE UPPER RIDGE WILL
REFORM TO OUR WEST FOR THE END OF NEXT WEEK WHICH WOULD AGAIN
CONTINUE OUR SUNNY...DRY AND HOT WEATHER.
LOOKING AT TEMPERATURES...FOR TODAY AND SATURDAY WE WILL SEE HIGHS
RUNNING NINE TO ELEVEN DEGREES ABOVE NORMAL. FOR SUNDAY WE WILL
SEE EVEN WARMER CONDITIONS WITH HIGHS RUNNING TEN TO TWELVE
DEGREES ABOVE NORMAL. MONDAY'S HIGHS WILL START A WEAK COOLING
TREND AS OUR HIGHS WILL RUN EIGHT TO TEN DEGREES ABOVE NORMAL. FOR
TUESDAY THROUGH THURSDAY NEXT WEEK WE WILL SEE HIGHS "ONLY" RUNNING
FIVE TO EIGHT DEGREES ABOVE NORMAL.
&&
.AVIATION...17/12Z-18/12Z
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. SURFACE
WINDS WILL AGAIN INCREASE AND BECOMING WINDY BY THIS AFTERNOON. WE
WILL SEE WINDS OF 26020G30KT LATER TODAY. WE MAY SEE BRIEF AREAS
OF BLOWING DUST. ALSO THERE WILL BE A POTENTIAL TO SEE MORE AREAS
OF SMOKE DUE TO THE FIRES IN ARIZONA AND NORTHERN MEXICO. SMOKE
CONCENTRATIONS WILL GROW STRONGER THE FURTHER WEST TOWARD THE AZ/NM
BORDER YOU GO. THERE WILL BE SOME CLOUDS TODAY...BUT CEILINGS WILL
GENERALLY REMAIN UNLIMITED. WINDS AND HEAT WILL CONTINUE INTO THE
WEEKEND.
&&
.FIRE WEATHER...
I WISH I COULD OFFER SOME RELIEF TO THE FIRE COMMUNITY...BUT NONE
IS TO BE FOUND. TODAY AN APPROACHING UPPER LEVEL TROUGH WILL GIVE
US YET ANOTHER WINDY...DRY AND HOT AFTERNOON. WE WILL REACH RED
FLAG CONDITIONS FOR MOST LOCATIONS BY EARLY AFTERNOON. MORE WIND
AND CONTINUED DRY CONDITIONS ARE EXPECTED SATURDAY...SUNDAY AND
EVEN INTO MONDAY. MIN RH'S WILL CONTINUE IN THE SINGLE
DIGITS...WITH VERY POOR RH RECOVERIES EACH MORNING. WE WILL SEE
SLIGHTLY COOLER WEATHER AFTER MONDAY...BUT TEMPERATURES WILL
CONTINUE TO RUN ABOVE NORMAL. BY THE END OF NEXT WEEK UPPER LEVEL
HIGH PRESSURE TO OUR WEST WILL CONTINUE TO KEEP US SUNNY...WARM
AND DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 102 76 101 75 103 / 0 0 10 10 10
SIERRA BLANCA TX 98 68 97 67 99 / 0 0 10 10 10
LAS CRUCES 100 69 99 69 101 / 0 0 10 10 0
ALAMOGORDO 98 68 97 67 99 / 0 0 10 10 0
CLOUDCROFT 79 46 78 46 80 / 0 0 10 10 0
TRUTH OR CONSEQUENCES 99 68 98 67 100 / 0 0 0 0 0
SILVER CITY 90 57 89 56 91 / 0 0 0 0 0
DEMING 100 69 100 68 102 / 0 0 0 0 0
LORDSBURG 100 68 99 66 101 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
NMZ110>113.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110>113.
TX...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
TXZ055-056.
&&
BRICEHazardous weather outlook, Jun 16, 11:38 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1138 AM MDT THU JUN 16 2011 NMZ022>025-030>032-TXZ055-056-171745- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1138 AM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES WILL BE 5 TO 7 DEGREES ABOVE NORMAL...AND SOME AREAS WILL EXPERIENCE SMOKE ISSUES FROM WILDFIRES IN THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SMOKE FROM WILDFIRES IN EASTERN ARIZONA AND NORTHERN MEXICO WILL CONTINUE TO IMPACT THE AREA AT TIMES THROUGH THE PERIOD. TEMPERATURES WILL BE WELL ABOVE NORMAL AS WELL. THERE IS A SLIGHT THREAT OF DRY THUNDERSTORMS ON THE WEEKEND...WITH DRY LIGHTNING AND DRY MICROBURSTS POSSIBLE FROM ANY STORMS THAT DO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:14 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 30 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.